# SDR AALA20110427TUL06

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP HAS CORROSION STATION 218 BETWEEN NUMBER 5 AND 6 SEAT TRACK.  INSTALLED NEW CUSP SECTION, STATION 218 TO STATION 237, BETWEEN NUMBERS 5 AND 6 SEAT TRACKS PER AARD 51-10-00-5 AND EDK3190-5 REV C.
